User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Kuriki, Satoshi; Hoff, Peter 
Title:
Existence and uniqueness of the Kronecker covariance MLE 
Abstract:
In matrix-valued datasets the sampled matrices often exhibit correlations among both their rows and their columns. A useful and parsimonious model of such dependence is the matrix normal model, in which the covariances among the elements of a random matrix are parameterized in terms of the Kronecker product of two covariance matrices, one representing row covariances and one representing column covariance. An appealing feature of such a matrix normal model is that the Kronecker covariance struct...    »
 
Keywords:
Gaussian distribution, Kronecker canonical form, matrix normal model, maximum likelihood estimation, separable covariance 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
The Annals of Statistics 
Year:
2021 
Journal volume:
49 
Year / month:
2021-10 
Quarter:
4. Quartal 
Month:
Oct 
Journal issue:
Pages contribution:
2721-2754 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Accepted:
01.03.2020 
Date of publication:
01.10.2021 
Semester:
WS 21-22 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text